A K Sahoo
Articles written in Proceedings – Mathematical Sciences
Volume 106 Issue 1 February 1996 pp 13-38
We study the absolute Euler summability problem of some series associated with Fourier series and its conjugate series generalizing some known results in the literature. Also, it is shown that absolute Euler summability of rth derived Fourier series and rth derived conjugate series can be ensured under local conditions.
Volume 108 Issue 3 October 1998 pp 251-271
The object of the paper is to study the absolute Nqα-summability of the series conjugate to a Fourier series, generalising a known result.
Volume 113 Issue 3 August 2003 pp 223-241
The object of the present paper is to study the absolute